Issue: 2023/Vol.33/No.1, Pages 1-19
CHARACTERISATION OF SOME GENERALISED CONTINUOUS DISTRIBUTIONS BY DOUBLY TRUNCATED MOMENTS
Cite as: H. Athar, M. Ahsanullah, M. A. Ali. Characterisation of some generalised continuous distributions by doubly truncated moments. Operations Research and Decisions 2023: 33(1), 1-19. DOI 10.37190/ord230101
The characterisation of probability distribution plays an important role in statistical studies. There are various methods of characterisation available in the literature. The characterisation using truncated moments limits the observations; hence, researchers may save time and cost. In this paper, the characterisation of three general forms of continuous distributions based on doubly truncated moments has been studied. The results are given simply and explicitly. Further, the results have been applied to some well-known continuous distributions.
Keywords: truncated moments, characterisation, probability distribution, Weibull, power function, Fréchet, Pareto, Lindley
Received: 11 June 2022 Accepted: 8 February 2022
Published online: 16 April 2023